Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 1556   Home Print this page  Email this page Small font size Default font size Increase font size
Year : 1988  |  Volume : 6  |  Issue : 4  |  Page : 181-182

Reaction To Multiple Antituberculous Drugs And Its Management - A Case Report



Correspondence Address:
K. K Satish Chandra


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A patient developed reaction to isoniazid, thiacetazone, para amino salicylate, pyrazinamide, cycloserine and streptomycin. Offending drugs were identified by challenge doses. Initial three-months steroid cover was required. The patient was successfully treated with a combination of rifampicin and ethambutol.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed330    
    Printed29    
    Emailed0    
    PDF Downloaded103    
    Comments [Add]    

Recommend this journal